# SDR FDEA201710293101

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N68078
- Make and model: Boeing 767316F
- Aircraft serial: 32572
- Aircraft time: 65,416 hours, 16,988 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T106574
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVAL PANEL MISSING ON RT ENG NR 2 PYLON OB SIDE.  IPC REF 54-53-01-16 ITEM 100.
